# SDR 5APR20110927001

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N874AF
- Make and model: Pilats PC1247
- Aircraft serial: 874
- Aircraft time: 2,649 hours, 2,577 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,649 hours, 2,577 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2100 · Air Conditioning System
- Part: Motor
- Part number: 9599022126
- Part serial: 4207
- Condition: Faulty
- Location: Zone 100
- Part time: 2,649 hours, 2,577 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VCCS SYS WAS REPORTED AS INOP.  THE VCCS DRIVE MOTOR, PN 959.90.22.126 WAS FOUND FAULTY. IT WAS R & R WITH A SERVICEABLE UNIT OF THE SAME PN IAW AMM 12-A-21-50-03-00A-313A-A AND CMM 21-00-23.  OPS CHECK NORMAL.
